# SDR SWAA051303

- Difficulty date: May 3, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 56,430 hours, 52,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 612825
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT CABIN BULLNOSE EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY & POWER SUPPLY PER MM.
